|What Can I Do?
May 19, 2008
Is there Anything I can do to reduce the side effects of Atripla? (other than taking them before sleep time) I just started meds this week and have been experiencing the expected side effects. What can I do at home to reduce this side effect and make my life and sleeping time a little easier. THANK YOU SO MUCH FOR YOUR HELP!
| Response from Dr. Henry
I often provide a short course of a sleeping medicine to help patients sleep if the efavirenz effect after starting is severe. Drugs like lorazempam, trazadone, amitryptiline, zolpidem (Ambien) or even eszopiclone (Lunesta)can provide some short term symptoms relief while awaiting diminution of the efavirenz-associated sleep side effects. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Eyes After Erotic Massage Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- How Long Does Fluconazole Stay In Your Body?
- How Long Does The Hepatitis A Vaccine Work?
- Names Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.